Journal of the ACM (JACM)


Search Issue
enter search term and/or author name


Journal of the ACM (JACM), Volume 22 Issue 2, April 1975

An Extension of the String-to-String Correction Problem
Robert A. Wagner, Roy Lowrance
Pages: 177-183
DOI: 10.1145/321879.321880

The Linear Complexity of Computation
Jacques Morgenstern
Pages: 184-194
DOI: 10.1145/321879.321881

Bounds to Complexities of Networks for Sorting and for Switching
David E. Muller, Franco P. Preparata
Pages: 195-201
DOI: 10.1145/321879.321882

Efficient Generation of Optimal Prefix Code: Equiprobable Words Using Unequal Cost Letters
Y. Perl, M. R. Garey, S. Even
Pages: 202-214
DOI: 10.1145/321879.321883

Efficiency of a Good But Not Linear Set Union Algorithm
Robert Endre Tarjan
Pages: 215-225
DOI: 10.1145/321879.321884

A Simple Planarity Criterion
Bernd Knauer
Pages: 226-230
DOI: 10.1145/321879.321885

A Generalized Multi-Entrance Time-Sharing Priority Queue
Jair M. Babad
Pages: 231-247
DOI: 10.1145/321879.321886

A generalized multi-entrance and multipriority M/G/1 time-sharing system is dealt with. The system maintains many separate queues, each identified by two integers, the priority level and the entry level The arrival process of users is a ...

Open, Closed, and Mixed Networks of Queues with Different Classes of Customers
Forest Baskett, K. Mani Chandy, Richard R. Muntz, Fernando G. Palacios
Pages: 248-260
DOI: 10.1145/321879.321887

On Approximate Computer System Models
Erol Gelenbe
Pages: 261-269
DOI: 10.1145/321879.321888

A new treatment of the boundary conditions of diffusion approximations for interconnected queueing systems is presented. The results have applications to the study of the performance of multiple-resource computer systems. In this approximation...

A Processor in Series with Demand-Interrupting Devices—A Stochastic Model
Micha Hofri, Micha Yadin
Pages: 270-290
DOI: 10.1145/321879.321889

Multivariate Polynomial Factorization
David R. Musser
Pages: 291-308
DOI: 10.1145/321879.321890

Corrigendum: `` Allocating Storage for Extendible Arrays''
Arnold L. Rosenberg
Page: 308
DOI: 10.1145/321879.321891